Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homfly polynomials of generalized Hopf links

Hugh R Morton and Richard J Hadji

Algebraic & Geometric Topology 2 (2002) 11–32
Bibliography
1 A K Aiston, Skein theoretic idempotents of Hecke algebras and quantum group invariants, PhD thesis, University of Liverpool (1996)
2 A K Aiston, H R Morton, Idempotents of Hecke algebras of type $A$, J. Knot Theory Ramifications 7 (1998) 463 MR1633027
3 T H Chan, HOMFLY polynomials of some generalized Hopf links, J. Knot Theory Ramifications 9 (2000) 865 MR1780592
4 A Gyoja, A $q$–analogue of Young symmetrizer, Osaka J. Math. 23 (1986) 841 MR873212
5 R J Hadji, Knots, tangles and algebras, MSc dissertation, University of Liverpool (1999)
6 S G Lukac, Homfly skeins and the Hopf link, PhD thesis, University of Liverpool (2001)
7 H R Morton, Skein theory and the Murphy operators, J. Knot Theory Ramifications 11 (2002) 475 MR1915490
8 H R Morton, Invariants of links and 3–manifolds from skein theory and from quantum groups, from: "Topics in knot theory (Erzurum, 1992)", NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 399, Kluwer Acad. Publ. (1993) 107 MR1257908
9 H Morton, P Traczyk, Knots and algebras, from: "Contribuciones Matematicas en homaje al Professor D Antonio Plans Sanz de Bremond" (editors E Martin-Peinador, A Rodez) (1990) 201
10 H R Morton, A J Wasserman, String algebras and oriented tangles, personal communication of notes from the first author
11 J R Stembridge, Rational tableaux and the tensor algebra of $\mathrm{gl}_n$, J. Combin. Theory Ser. A 46 (1987) 79 MR899903
12 V G Turaev, The Conway and Kauffman modules of the solid torus with an appendix on the operator invariants of tangles, from: "Progress in knot theory and related topics", Travaux en Cours 56, Hermann (1997) 90 MR1603138